# SDR AXSA196WA11/14/09

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N196WA
- Make and model: Beech C-99
- Aircraft serial: U179
- Aircraft time: 28,733 hours, 44,826 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 7277575
- Condition: Burned Out
- Part time: 14 hours, 13 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 1130 - DURING CLIMBOUT THE PILOT NOTED SMOKE COMING FROM THE CB PANEL.  THE PILOT ELECTED TO RETURN TO BUF AND LANDED WITHOUT INCIDENT.  MAINTENANCE EVALUATION REVEALED A BURNED OUT RT BLEED AIR CONTROLLER CB.  THE CB WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS RUN WITH NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  NOTE:  TOTAL TIME ON CB IS UNKNOWN.  TIME ENTERED REPRESENTS TIME SINCE LAST INSPECTION.
